Lybrate Logo
Get the App
For Doctors
Login/Sign-up
Book Appointment
Treatment
Ask a Question
Plan my Surgery
Health Feed
tab_logos
About
tab_logos
Health Feed
AllQ&AsTipsQuizzes
Facebook Icon
Twitter Icon
Telegram Icon
Linkedin Icon

Ibugesic Plus 100 Mg/162.5 Mg Suspension Health Feed

Asked for male, 48 years old from Dhanbad
Share
Bookmark
Report
Profile Image

MBBS

General Physician•Vadodara
banner-image
don't worry, she had done the work. now she vomits, sleep,not feeling well.
so give her plenty of liquid ors nimbu pani coconut water buttermilk etc.
light diet
Asked for female, 2 years old from Mumbai
Share
Bookmark
Report
Profile Image

MBBS, MD, DM - Neonatology

Pediatrician•Delhi
banner-image
Either Ibugesic plus or Paracetamol and cold medicine some also contain paracetamol. If it has no use of additional paracetamol
622 people found this helpful
Asked for male, 26 years old from Hyderabad
Share
Bookmark
Report
Profile Image

PGDHHM, MBBS

General Physician•Delhi
banner-image
Medications are available with paracetamol and ibuprofen combination which can be used in case of fever...first preference is usually only paracetamol.
52 people found this helpful
Asked for male, 26 years old from Jaipur
Share
Bookmark
Report
Profile Image

Diploma in Child Health (DCH), F.I.A.M.S...read more

Pediatrician•Muzaffarnagar
banner-image
Both medicines should not be used either individual or in combination. Paracetamol is safer. These medicines are not useful in cough or cold unless there is fever.
316 people found this helpful
Health Query
Share
Bookmark
Report
Profile Image

MBBS, MD - Internal Medicine

Internal Medicine Specialist•Faridabad
banner-image
yes you can give syp. combination of paracetamol and ibuprofen at same time it good control fever and pain or bodyache in children.
but you should be tests for it cbc,mp,widal, after tests you can also again consult doctor for antibiotic..
drink warm water, juice,green veg. Soups,lquid diets, dalia, take protein diets, tulsi leaf in tea or warm water, geloy juice,
avoid cold area,cold things .i.e. ice creams, fast/junk foods, chinese foods,spicy foods, fat meal,
take bed rest , ...more
Asked for Male, 18 years old from Kota
Share
Bookmark
Report
Health Query
Share
Bookmark
Report
Profile Image

MBBS, Diploma in Child Health (DCH), DNB...read more

Pediatrician•Delhi
banner-image
Unfortunately what you have read is partially correct. Active ingredients of ibugesic plus are paracetamol and ibuprofen. Ibuprofen is licensed for use even in premature babies. Please discuss your concerns with your doctor.
748 people found this helpful
Asked for female, 29 years old from Noida
Share
Bookmark
Report
Profile Image

BHMS

Homeopath•Faridabad
banner-image
Hello,
take homoeopathic medicines - schwabe's alpha-cf, biocombination-6 and sbl's cough lozenges, both thrice a day for 4-5days.
Avoid rough use of voice.
Avoid cold food/ drinks.
Avoid sitting long hours in a/c rooms.
Do gargles with warm water and salt 2-3 times a day.
Take steam -inhalation twice daily
revert.
89 people found this helpful
Health Query
Share
Bookmark
Report
Profile Image

MDS - Oral & Maxillofacial Surgery

Dentist•Chennai
If you are experiencing side effects, please stop taking the drug immediately. Ibuprofen can be very dangerous especially if you take an overdose of it. Please visit a doctor and get the correct dosage of the right drug for you after informing him about other medical conditions, if you have any.
335 people found this helpful
Asked for female, 34 years old from Visakhapatnam
Share
Bookmark
Report
Profile Image

MD Ayurveda

Pediatrician•Bathinda
Ya, you should use. Antibiotic is necessary to avoid secondary bacterial infection which is very common in such cases. Hope this will help you. Get well soon.
chat_icon

Ask a free question

Get FREE multiple opinions from Doctors

posted anonymously
Pristyn Care Banner